# SDR QMLA2017060217056

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,212 hours, 6,961 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, ON A TRAINING FLIGHT, RAISED THE GEAR AND GOT A RED GEAR UNSAFE INDICATION,  ESTABLISHED A STEADY CRUISE AT 80KIAS AND CHECKED INDICATIONS AND HYDRAULIC SYSTEM PRESSURE. NORM UTILITY PRESSURE INDICATED RED AT 474 PSI NOT CHARGING. ALL OTHER HYDRAULIC PRESSURES WERE IN THE GREEN. AFTER CYCLING THE GEAR A FEW TIMES WITH NO CHANGE IN PRESSURES OR GEAR INDICATION, CONSULTED THE EMERGENCY CHECKLIST AND EXECUTED THE EMERGENCY LOWER GEAR PROCEDURE. UPON ACTIVATION OF THE EMERGENCY DOWN SYSTEM I GOT A 3 GREEN INDICATIONS. HEADED BACK TO MHV AND HAD AN UNEVENTFUL LANDING. NOTICED THAT THE AFTER BLOWING DOWN THE GEAR, THE UTILITY SYSTEM STARTED CHARGING AGAIN AND THE NORM UTILITY PRESSURE WAS IN THE GREEN AT 1350 PSI AT LANDING.
